# SDR RAIA990538

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Engine: Pwa PW120
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: ASNA213820
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7404 - STL - RIGHT ENGINE ITT ERRATIC.  MAINTENANCE REPLACED HP BLEED GASKET ON RIGHT ENGINE.  (M)
